# SDR IPXA0560630

- Difficulty date: May 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 365 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE UPPER LOBE BSTA 365 APPROX STR 15 LT - GOUGE IN FRAME INBD FACE.  REPAIRED FRAME WEB IAW ER 10-2925.
